| Model Number |
MMT-551NAB |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump received with broken reservoir tube lip noted.Insulin pump passed displacement test and self test.
Event or Problem Description
Customer reported via phone call that the insulin pump had cosmetic damage and rim of the reservoir.Customer's blood glucose level was 117 mg/dl.Customer was advised to revert to backup plan.Insulin pump will be returned for analysis.